# SDR DL767981800

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 3418 · Stall Warning System
- Part: Rvdt
- Condition: Intermittant
- Location: Lt Wing
- Component: 3A1260A
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, L/E CAUTION AND L/E SLAT ASSY EICAS MSG.  RETURNED TO LAX.  REPLACED M548 RVDT PER MM, ALL OPS NORMAL.
